MAUDE Adverse Event Report: MENTOR TEXAS HUNSTAD INFILTRATION HANDLE; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS HUNSTAD INFILTRATION HANDLE; SYSTEM, SUCTION, LIPOPLASTY
Catalog Number HUN-HAN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.D4: udi: as the lot number for the device involved in the event was not provided, the udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: n/a manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a hunstad infiltration handle leaked during a abdominoplasty surgery.However, the surgery was completed with the handle and without any reported delays.No adverse events or patient consequences were reported.Several follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.
 
Additional Manufacturer Narrative
On march 31, 2025, mentor received the lot number for the suspect medical device.Lot: 23101701.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On may 19, 2025, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On september 08, 2025, the mentor analysis lab received the suspect medical device for evaluation.On september 19, 2025, mentor completed an evaluation on the returned device.Device evaluation: the complaint sample of the hunstad infiltration handles was returned to mentor irving after being decontaminated.The complaint samples were sent to the external contract manufacturer primo medical in stoughton massachusetts for further evaluation.Primo medical personnel tested the devices for leaks upon arrival and a leak was identified in the hunstad infiltration handle at the location of the o-ring.The supplier replaced the o-ring with a new one and this resolved the leak.Since the leak in the device was corrected by replacing a consumable part, the defect observed by the customer was not confirmed to be a manufacturing defect.Manufacturer¿s reference number: (b)(4).

Brand Name
HUNSTAD INFILTRATION HANDLE
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key21634984
Report Number1645337-2025-02872
Device Sequence Number21175220
Product Code MUU
UDI-Device Identifier00081317023173
UDI-Public(01)00081317023173(10)23101701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K981172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHUN-HAN
Device Lot Number23101701
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/31/2025
05/19/2025
09/08/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/21/2025
05/20/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown